On regular Generalized Functions in White Noise Analysis and their Applications

Grothaus M, Streit L (2000)
Methods Funct. Anal. Topology 6(1): 14-27.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Grothaus, Martin; Streit, LudwigUniBi
Erscheinungsjahr
2000
Zeitschriftentitel
Methods Funct. Anal. Topology
Band
6
Ausgabe
1
Seite(n)
14-27
ISSN
1029-3531
Page URI
https://pub.uni-bielefeld.de/record/1884548

Zitieren

Grothaus M, Streit L. On regular Generalized Functions in White Noise Analysis and their Applications. Methods Funct. Anal. Topology. 2000;6(1):14-27.
Grothaus, M., & Streit, L. (2000). On regular Generalized Functions in White Noise Analysis and their Applications. Methods Funct. Anal. Topology, 6(1), 14-27.
Grothaus, M., and Streit, L. (2000). On regular Generalized Functions in White Noise Analysis and their Applications. Methods Funct. Anal. Topology 6, 14-27.
Grothaus, M., & Streit, L., 2000. On regular Generalized Functions in White Noise Analysis and their Applications. Methods Funct. Anal. Topology, 6(1), p 14-27.
M. Grothaus and L. Streit, “On regular Generalized Functions in White Noise Analysis and their Applications”, Methods Funct. Anal. Topology, vol. 6, 2000, pp. 14-27.
Grothaus, M., Streit, L.: On regular Generalized Functions in White Noise Analysis and their Applications. Methods Funct. Anal. Topology. 6, 14-27 (2000).
Grothaus, Martin, and Streit, Ludwig. “On regular Generalized Functions in White Noise Analysis and their Applications”. Methods Funct. Anal. Topology 6.1 (2000): 14-27.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar